# SDR SWAA2014082131068

- Difficulty date: August 12, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 74,002 hours, 62,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517685517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME ANGLE CRACKED AT BS 348.2 STRINGER 16L.  REPAIRED ANGLE IAW EA.
